# SDR T58A20001127

- Difficulty date: November 28, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N1PD
- Make and model: Beech B200
- Aircraft serial: BB908
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473275
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

RIGHT ENGINE FIRE LIGHT ILLUMINATED DURING INITIAL CLIMB-OUT.  RIGHT ENGINE WAS SECURED, AND THE FIRE LIGHT REMAINED ILLUMINATED.  RIGHT ENGINE FIRE EXTINGUISHER WAS THEN DISCHARGED AND ABOUT 2 MINUTES LATER THE FIRE LIGHT EXTINGUISHED.  UPON LANDING, ENGINE WAS INSPECTED, AND IT WAS DETERMINED THERE WAS NO FIRE, IN ADDITION, THE FIRE DETECTION SYSTEM OPERATIONALLY CHECKED OK.  (X)
